# SDR 2001F00741

- Difficulty date: November 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N92AG
- Make and model: Gulstm G1159
- Aircraft serial: 110
- System (JASC): 2300 · Communications System
- Part: Plug
- Part number: C11
- Condition: Grounded
- Location: Cockpit
- Part time: 12,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING SLC EXPERIENCED A RADIO PROBLEM, BOTH COM'S BECAME INTERMITTENT.  CIRCLED THE AIRPORT MAINTAINING VFR, AND REESTABLISHED CONTACT WITH ATC FOR THE REMAINDER OF TIME.  ELECTED TO LAND AT OGD.  MX SUPERVISOR WAS NOTIFIED, AND LOCAL MX T/S THE PROBLEM.  THE PILOTS HAND MIC JACK HAD BEEN GROUNDED THUS ACTING TO KEY THE MIC CONTINUOUSLY.  THE JACK WAS SECURED, AND THE CO-PILOTS MICROPHONE WAS REPLACED.  NUMEROUS RADIO CHECKS WERE MADE WITHOUT DIFFICULTY.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
